Note on an extremal problem arising for unreliable networks in parallel computing

Ahlswede R, Koschnick KU (1983)
Discrete Mathematics 47: 137-152.

Download
OA
Journal Article | Published | English
Author
;
Abstract
Motivated by a certain model of parallel computing in unreliable networks we study combinatorial problems of the following type: For any graph and any integer c, what is the least number d such that removal of any d edges (or vertices) leaves a graph with a largest connected component of more than c vertices. We give rather precise estimates for the n-cube.
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Koschnick KU. Note on an extremal problem arising for unreliable networks in parallel computing. Discrete Mathematics. 1983;47:137-152.
Ahlswede, R., & Koschnick, K. U. (1983). Note on an extremal problem arising for unreliable networks in parallel computing. Discrete Mathematics, 47, 137-152.
Ahlswede, R., and Koschnick, K. U. (1983). Note on an extremal problem arising for unreliable networks in parallel computing. Discrete Mathematics 47, 137-152.
Ahlswede, R., & Koschnick, K.U., 1983. Note on an extremal problem arising for unreliable networks in parallel computing. Discrete Mathematics, 47, p 137-152.
R. Ahlswede and K.U. Koschnick, “Note on an extremal problem arising for unreliable networks in parallel computing”, Discrete Mathematics, vol. 47, 1983, pp. 137-152.
Ahlswede, R., Koschnick, K.U.: Note on an extremal problem arising for unreliable networks in parallel computing. Discrete Mathematics. 47, 137-152 (1983).
Ahlswede, Rudolf, and Koschnick, K. U. “Note on an extremal problem arising for unreliable networks in parallel computing”. Discrete Mathematics 47 (1983): 137-152.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar